HomeAnswersDermatologyacneMy new acne outbreak is not helped with Cetaphil cleanser and toner. Why?

I get fresh acne outbreak for the past 2 months and it does not heal soon. Please help.

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Aisvareea

Medically reviewed by

Dr. Vinodhini J.

Published At August 10, 2020
Reviewed AtDecember 8, 2023

Patient's Query

Hello doctor,

I want consult about my acne breakout that happened last month. All of them are fresh and so long to heal. Ever since, I do not do any skincare because I am scared it will do more pimples and I do not know what to use as I have sensitive skin. Whenever I use any product, I always have a pimple. Now, I am just using Cetaphil cleanser and Celeteque toner. I wash with Cetaphil and then use toner, but for my observation, it really does not help me with this breakout anymore. My face got dry. Please help.

Answered by Dr. Aisvareea

Hello,

Welcome to iclniq.com.

I understood the issue. Acne breakouts are regular. You need to treat it whenever you get it to prevent getting dark spots and scarring. Use a mild cleanser and wash your face only twice a day to avoid it from getting dry. In the day time, wash your face with plain water.

The Probable causes

The probable cause are hormonal and seborrhea.

Probable diagnosis

The probable diagnosis are Acne vulgaris and scar.

Treatment plan

Take Tablet Azithromycin 500 mg once in the morning on Saturdays and Sundays for one month, gel Deriva CMS (Adapalene) at night. To start with apply all over your face leave for half an hour and wash it for one week. The next week leave it for one hour and thereafter you can leave it on your face overnight. Morning sunscreen is mandatory to be applied on your face after applying moisturizer.

Preventive measures

Reduce the intake of chocolate, oily foods, and carbs.

Regarding follow up

Have a follow-up after 14 days.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Aisvareea
Dr. Aisvareea

Dermatology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

acnehormonal changes

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy